Dirichlet's eta and beta functions: Concavity and fast computation of their derivatives

被引:14
作者
Adell, Jose A. [1 ]
Lekuona, Alberto [1 ]
机构
[1] Univ Zaragoza, Fac Ciencias, Dept Metodos Estadist, E-50009 Zaragoza, Spain
关键词
Dirichlet's eta function; Dirichlet's beta function; Concavity; Fast computation; Gamma process; DOUBLE INTEGRALS;
D O I
10.1016/j.jnt.2015.05.006
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
For any a is an element of (0, infinity), we prove the strict concavity of the function eta(a)(t) := Sigma(infinity)(m=0) (-1)(m)/(am+1)(t) on (0, infinity), and provide fast computations of their derivatives on (0, infinity). We give short proofs mainly based on differentiation formulas concerning the gamma process. In particular, our results apply to Dirichlet's eta and beta functions eta(1)(t) and eta(2)(t), respectively. (C) 2015 Elsevier Inc. All rights reserved.
引用
收藏
页码:215 / 222
页数:8
相关论文
共 15 条
[1]   Differential calculus for linear operators represented by finite signed measures and applications [J].
Adell, J. A. .
ACTA MATHEMATICA HUNGARICA, 2013, 138 (1-2) :44-82
[2]   Taylor's formula and preservation of generalized convexity for positive linear operators [J].
Adell, JA ;
Lekuona, A .
JOURNAL OF APPLIED PROBABILITY, 2000, 37 (03) :765-777
[3]  
Adell JA, 2005, BERNOULLI, V11, P47
[4]   On the concavity of Dirichlet's eta function and related functional inequalities [J].
Alzer, Horst ;
Kwong, Man Kam .
JOURNAL OF NUMBER THEORY, 2015, 151 :172-196
[5]  
Borwein P., 2000, CRC Mathematical Modeling Series, V27, P29
[6]  
Çinlar E, 2011, GRAD TEXTS MATH, V261, P1, DOI 10.1007/978-0-387-87859-1
[7]   New summation relations for the Stieltjes constants [J].
Coffey, Mark W. .
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2006, 462 (2073) :2563-2573
[8]  
Coffey W., 2010, Analysis (Munich), V30, P383
[9]   Integral representations of the Legendre chi function [J].
Cvijovic, Djurdje .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 332 (02) :1056-1062
[10]   Double integrals and infinite products for some classical constants via analytic continuations of Lerch's transcendent [J].
Guillera, Jesus ;
Sondow, Jonathan .
RAMANUJAN JOURNAL, 2008, 16 (03) :247-270